# SDR DHL2001806001

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 2588788905
- Part serial: 1180385
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT BANK GREATER THAN 10 DEGREE WITH GPS 1 OR 2 IN AUX NAV.  ALL LATERAL MODES FUNCTION NORMALLY. R&R ROLL CHANNEL COMPUTER PER DC8 M/M REF 22-12-1.  OPS CKS SERVICABLE. P/N OFF 2588788-905, S/N OFF 1180385.  P/N ON 2588788-905, S/N ON 1070200.
